I had it on for 12 hours 9 days ago and it is still numb and itchy where I applied 1/2 of the patch to my upper left trapezius muscle and the other half to the left side of my neck. I did use a heating pad 3 hrs. after removing the patch and twice a day for the next 2 days. I'm also getting dizzy when I get up after lying down.
The side effects of Lidocaine patch are as followed:
Swelling, blisters, or changes in skin color at the site of application may occur.
These effects usually disappear within a few minutes or hours if any of these effects persist or worsen, notify your doctor or pharmacist promptly.
I Hope this helped :)
- Lidocaine Information for Consumers
- Lidocaine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lidocaine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Feb 2013 • 1 answer
Updated 1 Oct 2015 • 1 answer
Updated 4 Nov 2017 • 1 answer
Had Prolia shot in June 2017. 2 months ago got stiffness in neck and muscle pain in groins and hips?
Updated 18 Oct 2017 • 1 answer
Updated 7 Aug 2018 • 1 answer